MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was having poor vision.Clinical reason is maladaption.The iol was exchanged for non-company monofocal intraocular lens 5 months 2 weeks 1 day following the initial implant procedure.Additional information has been received that there was no patient impact.There are two medical device reports associated with this complaint.This report is associated to right eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol received in a plastic container inside a plastic bag.A significant amount of solution is dried on the iol.One haptic is slightly deformed.There is dried up solution between the haptic arms and the optic.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.Investigation has been completed based on current information.No further action is warranted at this time the manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23977583
Report Number9612169-2026-00035
Device Sequence Number14596870
Product Code POE
UDI-Device Identifier00380652405751
UDI-Public(01)00380652405751(17)251115(11)211117(10)25307277
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Model NumberCCWET0
Device Lot Number25307277
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE C.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; PROVISC.; REPLACED WITH LAL+ (LIGHT ADJUSTABLE LENS PLUS).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale